RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2012 Volume 92, Issue 5, Pages 670–677 (Mi mzm6349)

This article is cited in 2 papers

Limit Behavior of a Critical Branching Process with Immigration

O. A. Butkovskii

M. V. Lomonosov Moscow State University

Abstract: A generalization of the Sevastyanov branching process with immigration which is a Cox process is studied. The generating function of the number of particles of the process is obtained. For critical processes, the limit behavior of the number of particles at infinity is established.

Keywords: branching process with immigration, Cox process, Laplace transform, Lebesgue theorem.

UDC: 519.21

Received: 15.06.2011

DOI: 10.4213/mzm6349


 English version:
Mathematical Notes, 2012, 92:5, 612–618

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025